Skip to Content

Has anyone taken Pristiq in the morning and Remeron at night?

Responses (3)

LaurieShay 5 Feb 2011

Hi Claire,

I can only speak about the pristiq which I take in the a. m. I have not taken remeron though I read that you need to be careful taking both medications regardless of the time of day.

Have you been on the pristiq long? I would like to know how you are getting along with it. I have only been on it for 2 weeks, but so far so good except some nausea and headache.

If you could share your experience, It would be greatly appreciated,
Laurie

claire64 5 Feb 2011

Hi Laurie,
At the moment I am taking Remeron at night. Haven't taken Pristiq but was going to talk to my doctor about it. At the moment I have no appitite at all... and feel really depressed. Remeron helps me sleep, and I can eat a little right after I take it.
Sorry I cannot be of any help.

LaurieShay 6 Feb 2011

Hey Claire,

Not sure that pristiq is the best choice as it curbs the appetite and can interact with the remeron. Remeron and pristiq both affect serotonin and norepinephrine in the brain. Maybe you would be better off with something that helps with dopamine along with the remeron. You would be covering all of your bases that way. I also take abilify which enhances the antidepressant effects of the pristiq.

Of course, your doctor is the best to advise what you need to try for your particular situation.

Thanks for sharing

Laurie

claire64 8 Feb 2011

Hi Laurie... saw the doc today he gave me samples od Pristiq to try. Said I could continue to take the Remeron at night. Have taken first Pristiq today.
I am desperate so hope this helps.
Claire

harryposey 16 Feb 2011

Hello Claire,
My physician had me on Effexor xr 225mg in a.m. & remeron 45mg at bedtime for a number of years. Effexor's effectiveness began to deminish so he switched me to Pristiq in a.m. & continue on the remeron. It's been 2 weeks for pristiq and I think it is starting to work. Remeron affects some different receptors than the pristiq or effexor. So the combo gives a wider response. It sure beats depression! Nmaste, Harry

jodymac 11 Jun 2011

Taking Pristiq in the am for chronic pain. Could not tolerate Savella. Take Remeron at night. Have tried Lexapro, Paxil CR, Wellbutrin. The only side effects I notice at this time ( and it has been only 2 weeks) are constant heartburn ( for which I was prescribed Prevacid twice/day- don't you love taking a medication to help with the side effects of another medication?), a slight tremor in my right hand, and long bad dreams. I lost 10 lbs on the Savella in just 8 days. What's nice about the Remeron/Pristiq combo is that I am NOT starving all of the time,I have a normal appetite, I sleep better ( well at least for more than 5 hours), and my outlook about being a chronic pain patient is better- I am less anxious and depressed. I plan to give this combo a 3 months. If the bad dreams get too awful I can cut back on the Remeron (currently at 22.5) and increase the Pristiq.

claire64 13 Jun 2011

Thank you for your imput, I have only just started taking the Pristiq (5 pills) and I take remeron at night, Getting horrid nausea and no appetite at all at the moment. Hope these side effects pass as I am desperate to feel well again.Thanks once again Jodymac

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions